# SDR AALA202001319021

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- Aircraft time: 85,248 hours, 12,075 cycles
- Engine: Pwa PW4168A
- Engine time: 76,371 hours, 11,060 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED,  FLIGHT RETURNED DEPARTURE DUE TO NR 1 ENGINE VIBRATION REPORTED.  EMERGENCY WAS DECLARED. , LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE IAW JOB CARD 33L40071001.
